Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

will having a uti while pregnant affect the baby? or the antibiotics?

Answer Question
 
EheartsZ07

Asked by EheartsZ07 at 12:57 AM on Aug. 14, 2009 in Pregnancy

Level 11 (502 Credits)
Answers (3)
  • UTI's can cause some potentially serious issues... You need to to get it treated as soon as possible. And unfortunately the antibiotics can cause a yeast infection which you would in turn need more antibiotics for, lol.

    Try take some cranberry pills during the remainder of your pregnancy to help prevent UTI's if they tend to happen a lt. :)
    NDFanatik

    Answer by NDFanatik at 1:01 AM on Aug. 14, 2009

  • I would go see your doctor. She may suggest you go on an anti-biotic.. if you are worried about yeast infections, eat yogurt daily. I had thrush (yeast infection of the mouth and throat) when I was pregnant.. the doctor told me to eat yogurt and it went away!
    alinker

    Answer by alinker at 1:07 AM on Aug. 14, 2009

  • I had a UTI while pregnant with my son and I told the doctors that I was pregnant and they gave me the medicine for it. Didn't harm my son at all. I think they said the first and third trimester the meds would potentially harm the child.
    Michele068

    Answer by Michele068 at 1:09 AM on Aug. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN